# SDR DHL9872616D

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 652165830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING TRAILING EDGE PANEL BRACKET I/B OF NR 13 SPOILER CRACKED ON RADIUS.  INSTALLED BRACKET SUPPORT PER SRM 51-10-1,  N/R 2516.
